# SDR HEEA064480

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmitter
- Part number: 222375077117
- Condition: Failed
- Location: Main Rotor
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMITTER HAD NO PRESSURE INDICATION.   REFERENCE:  DMR NR 686364.
